# SDR DALA2025071705373

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N395DZ
- Make and model: Airbus A321-211
- Aircraft serial: 9126
- Aircraft time: 18,856 hours, 8,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3095, CORROSION SEAT TRACK +Y1292 LOC. FR 66 AT AFT GALLEY AREA (SSI: 534147).   REPLACED SEAT TRACK Y1292 AND FASTENERS LOC FR64 TO FR66 IN AFT GALLEY AREA AS PER A321 SRM 51-72-11 AND A321 SRM 51-42-11, DWG: D53478310.
